Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 6, NWS Houston/Galveston, TX

April 25, 2015Brazoria County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 25, 2015, 8:33 AM CDT for Brazoria County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 8:33 AM CDT (13:33 UTC)
Expired
Apr 25, 2015, 9:00 AM CDT
In force
27 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

County Brazoria County, TX

The radar

The Houston radar (KHGX), 62 km from the middle of the area, began a volume at 13:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 7:12 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 1.6 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2734 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WFUS54 KHGX 251333
TORHGX
TXC039-251400-
/O.NEW.KHGX.TO.W.0006.150425T1333Z-150425T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
833 AM CDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 900 AM CDT
    
* AT 832 AM CDT...DOPPLER RADAR INDICATED A RAPIDLY INTENSIFYING 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS 
  STORM WAS LOCATED OVER BRAZORIA...OR NEAR LAKE JACKSON...AND 
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKE JACKSON...ANGLETON...CLUTE...RICHWOOD...BRAZORIA...JONES
  CREEK...BAILEY'S PRAIRIE AND WILD PEACH VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

THIS CLUSTER OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 2893 9558 2909 9567 2924 9544 2909 9522
TIME...MOT...LOC 1332Z 244DEG 30KT 2905 9555 

$$

!KP!

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 6:33 AM CDT, 2 hours earlier.

Area forecast discussion, Apr 25, 6:33 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
633 AM CDT SAT APR 25 2015

.DISCUSSION...
SEE THE MARINE AND THE 12Z AVIATION DISCUSSION BELOW.

40

&&

.AVIATION...
THUNDERSTORMS ARE THE MAIN HAZARD THROUGH ABOUT 15Z THIS MORNING.
ISOLATED STRONG STORMS ARE POSSIBLE AND ADDED 25 KNOT GUSTS FOR
THUNDERSTORMS TO KCXO...KIAH...AND KHOU. OTHER THREATS WILL BE
LOCALLY HEAVY RAINFALL AND HAIL.

VFR CONDITIONS WILL THEN DEVELOP BY MIDDAY AND PERSIST THROUGH
EARLY EVENING. MVFR CONDITIONS DUE MAINLY TO FOG ARE EXPECTED BY
LATE EVENING THROUGH THE OVERNIGHT. THERE IS A CHANCE THAT IFR
CONDITIONS WILL DEVELOP.

40

&&

.MARINE...
THUNDERSTORMS MAY AFFECT THE MARINE AREAS THROUGH THE LATE MORNING
PERIOD. SUNDAY MAY SEE A BREAK...HOWEVER CAN NOT RULE OUT ISOLATED
SHOWERS AND THUNDERSTORMS. THUNDERSTORMS MAY BECOME MORE
WIDESPREAD MONDAY AHEAD OF THE NEXT COLD FRONT. MODERATE TO STRONG
OFFSHORE WINDS BEHIND THE FRONTAL PASSAGE EARLY TUESDAY MAY LEAD
TO ADVISORY CONDITIONS TUESDAY AND WEDNESDAY.

40

&&

.PREV DISCUSSION... /ISSUED 423 AM CDT SAT APR 25 2015/

DISCUSSION...
THUNDERSTORMS CONTINUE TO FIRE ALONG AN OUTFLOW BOUNDARY THAT
EXTENDS FROM ABOUT CALDWELL TO HONDO TO SOUTH OF DEL RIO. SOME OF
THE STORMS ARE PRODUCING LARGE HAIL AND A FEW OF THESE STORMS WILL
LIKELY HOLD TOGETHER AND APPROACH SE TX LATER THIS MORNING. SEVERE
THUNDERSTORM WATCH 107 HAS BEEN ISSUED THROUGH 10 AM FOR THE
WESTERN EDGE OF SE TX. SE TX LIES IN A 125-130 KNOT RRQ AND THIS
WILL ENHANCE LIFT THROUGH THE MORNING AND THE LATEST SHORT TERM
GUIDANCE SUPPORTS AN EXPANDING AREA OF SHRA/TSRA ACROSS MAINLY
THE CENTRAL/COASTAL COUNTIES THROUGH NOON. STILL EXPECTING SOME
PARTIAL CLEARING FROM WEST TO EAST DURING THE AFTERNOON. HIGH
TEMPS TODAY ARE STRONGLY DEPENDENT ON IF/WHEN SKIES CLEAR AND HOW
WET THE GROUND BECOMES. PARTIAL CLEARING TONIGHT WITH WET GROUNDS
SHOULD YIELD AT LEAST PATCHY FOG ON SUNDAY MORNING. MIN TEMPS WILL
AGAIN BE UNSEASONABLY WARM.

ON SUNDAY...THE FLOW ALOFT REMAINS SW AND STRONG PVA WILL MOVE
ACROSS THE AREA IN THE AFTN. CAN'T RULE OUT GETTING A FEW
SHRA/TSRA SO WILL MAINTAIN 20 POPS. THINGS DETERIORATE QUICKLY
SUNDAY NIGHT INTO MONDAY. AN UPPER LEVEL LOW WILL DROP INTO THE
TEXAS PANHANDLE SUNDAY NIGHT AND TRACK EASTWARD ALONG THE RED
RIVER THROUGH TUESDAY NIGHT. SE TX WILL LIE IN A 95 KT LFQ ON
MONDAY AFTN WITH CAPE VALUES AOA 2900. LI VALUES ARE PROGGED TO
FALL TO -10 AND HELICITY VALUES WILL INCREASE TO BETWEEN 200-300.
FCST SOUNDINGS BECOME SATURATED WITH PW VALUES EXCEEDING 2.00
INCHES. CURRENTLY THE FCST SOUNDINGS SHOW WEAK CAPPING ON MON
MORNING IN THE 850-700 MB LAYER SO WILL HAVE TO SEE IF THE CAP
ACTUALLY ERODES AS FCST. DYNAMICS ARE IMPRESSIVE SO AT THIS
TIME...FEEL THE CAP WILL ERODE. MONDAY WILL LIKELY BE AN ACTIVE
WEATHER DAY.

A STRONG COLD FRONT WILL CROSS SE TX EARLY TUESDAY WITH MUCH
COOLER TEMPS DEVELOPING. STILL A BIT UNSTABLE ON TUESDAY IN THE
WAKE OF THE FRONT SO WILL CONT TO MENTION SHRAS IN THE WAKE OF THE
FRONT. MIN TEMPS FOR NEXT WEEK WILL FALL INTO THE 50S WITH SFC DEW
PTS IN THE 40S AND HIGH TEMPS WILL ONLY WARM INTO THE LOWER 70S
TUE-THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      87  69  87  69  81 /  40  10  20  40  60
HOUSTON (IAH)              88  70  88  71  81 /  60  10  20  30  60
GALVESTON (GLS)            81  74  79  72  79 /  60  10  20  20  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

DISCUSSION...43
AVIATION/MARINE...40
Hazardous weather outlook, Apr 25, 4:59 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
459 AM CDT SAT APR 25 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-261000-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
459 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WEAK BOUNDARY COUPLED WITH A STRONG UPPER LEVEL DISTURBANCE WILL
BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO SOUTHEAST TEXAS
THIS MORNING. SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
THE WESTERN EDGE OF SOUTHEAST TEXAS THROUGH 10 AM THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER EPISODE OF SIGNIFICANT WEATHER IS EXPECTED ON MONDAY AS AN
UPPER LEVEL LOW MOVES INTO NORTH TEXAS. THE POTENTIAL EXISTS FOR
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. MOISTURE
LEVELS ARE ALSO VERY HIGH SO MINOR FLOODING ISSUES FROM LOCALLY
HEAVY RAIN WILL ALSO BE A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR
ACTIVATION.

GMZ330-335-350-355-370-375-261000-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
459 AM CDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS COULD AFFECT
PORTIONS OF GALVESTON BAY AND THE ADJACENT COASTAL WATERS THIS
MORNING. A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS AND
DANGEROUS CLOUD TO WATER LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A VIGOROUS UPPER LEVEL STORM SYSTEM WILL BRING SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION ON MONDAY. A FEW
OF THE STORMS WILL PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Local storm report, Apr 25, 7:10 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     TSTM WND GST     KATY                    29.80N  95.82W
04/25/2015  M69 MPH          HARRIS             TX   TRAINED SPOTTER

            STORM SPOTTER MEASURED 58 GUST TO 69 MPH HWY 99 AND
            FRANZ ROAD.

&&

EVENT NUMBER HGX1500135

40
Special weather statement, Apr 25, 7:22 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
722 AM CDT SAT APR 25 2015

TXZ211-213-226-227-237-251300-
BRAZORIA TX-AUSTIN TX-HARRIS TX-WHARTON TX-FORT BEND TX-
722 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRAZORIA...
NORTHEASTERN WHARTON...SOUTHWESTERN HARRIS...SOUTHEASTERN AUSTIN AND
FORT BEND COUNTIES UNTIL 800 AM CDT...

AT 721 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR EAST BERNARD TO
WHARTON...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SUGAR LAND...MISSOURI CITY...ROSENBERG...STAFFORD...RICHMOND...
WHARTON...MISSION BEND...MEADOWS...TOWN WEST...PECAN GROVE...FIRST
COLONY...MEADOWS PLACE...NEEDVILLE...EAST BERNARD...WALLIS...
FULSHEAR...PLEAK...FAIRCHILDS...BEASLEY AND KENDLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 PM CDT FOR SOUTHEASTERN TEXAS.

LAT...LON 2973 9548 2929 9558 2920 9618 2962 9609
TIME...MOT...LOC 1221Z 253DEG 29KT 2957 9605 2929 9611

!KP!
Special weather statement, Apr 25, 7:46 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
746 AM CDT SAT APR 25 2015

TXZ178-179-199-200-213-214-251330-
HARRIS TX-SAN JACINTO TX-HARRIS TX-POLK TX-LIBERTY TX-CHAMBERS TX-
MONTGOMERY TX-
746 AM CDT SAT APR 25 2015

...SPECIAL WEATHER STATEMENT...

AT 746 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WOODBRANCH TO NEAR
DAYTON TO CLINTON PARK TRI-COMMUNITY...AND MOVING NORTHEAST AT 35
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HUMBLE...GALENA PARK...JACINTO CITY...LIBERTY...CLEVELAND...DAYTON...
BARRETT...CHANNELVIEW...KINGWOOD...HIGHLANDS...CLOVERLEAF...CROSBY...
NORTHWESTERN MONT BELVIEU...SPLENDORA...PATTON VILLAGE...ROMAN
FOREST...WOODBRANCH...AMES...DAISETTA AND HARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2990 9481 2967 9536 2986 9523 3021 9537
      3052 9482 3046 9472 3011 9460 3011 9453
TIME...MOT...LOC 1246Z 243DEG 32KT 3020 9525 2999 9493 2975 9525

!KP!
Special weather statement, Apr 25, 8:09 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
809 AM CDT SAT APR 25 2015

TXZ213-214-237-238-251400-
BRAZORIA TX-GALVESTON TX-HARRIS TX-CHAMBERS TX-
809 AM CDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
SOUTHEASTERN HARRIS...GALVESTON AND CHAMBERS COUNTIES UNTIL 900 AM
CDT...

AT 808 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LA PORTE TO NEAR DANBURY...
AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN PASADENA...PEARLAND...LEAGUE CITY...SOUTHERN BAYTOWN...
GALVESTON CAUSEWAY...GALVESTON ISLAND WEST END...GALVESTON ISLAND
EAST END...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...
NORTHERN ANGLETON...DICKINSON...SOUTH HOUSTON...LA MARQUE...SANTA
FE...SEABROOK...WEBSTER AND HITCHCOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHEASTERN TEXAS.

LAT...LON 2953 9443 2936 9485 2934 9473 2933 9473
      2920 9493 2924 9501 2917 9512 2919 9512
      2921 9520 2918 9515 2914 9530 2923 9557
      2967 9524 2968 9498 2971 9501 2985 9436
      2963 9435
TIME...MOT...LOC 1308Z 259DEG 44KT 2965 9504 2925 9532

!KP!
Local storm report, Apr 25, 8:12 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
812 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     HAIL             EDNA                    28.97N  96.65W
04/25/2015  M1.00 INCH       JACKSON            TX   LAW ENFORCEMENT

            1 INCH HAIL IN EDNA.

&&

EVENT NUMBER HGX1500136

40
Local storm report, Apr 25, 8:15 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
815 AM CDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND GST     SAN FELIPE              29.80N  96.11W
04/25/2015  M58 MPH          AUSTIN             TX   TRAINED SPOTTER

            MINOR TREE DAMAGE IN SAN FELIPE.

&&

EVENT NUMBER HGX1500137

40

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:40 PM CDTSpecial Weather StatementHGXHouston50 min
Apr 25, 1:42 AM CDTSpecial Marine WarningHGX2 hr
Apr 25, 6:17 AM CDTSpecial Weather StatementHGXAustin, Waller43 min
Apr 25, 6:42 AM CDTSevere Thunderstorm WarningHGXAustin, Fort Bend, Harris, Waller33 min
Apr 25, 7:05 AM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty, Montgomery40 min
Apr 25, 7:20 AM CDTAreal Flood AdvisoryHGXAustin, Colorado115 min
Apr 25, 7:22 AM CDTSpecial Weather StatementHGXFort Bend38 min
Apr 25, 7:36 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Galveston, Harris, Wharton24 min
Apr 25, 7:39 AM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton51 min
Apr 25, 7:46 AM CDTSpecial Weather StatementHGXLiberty44 min
Apr 25, 7:55 AM CDTSpecial Marine WarningHGX95 min
Apr 25, 8:07 AM CDTAreal Flood AdvisoryHGXChambers, Harris, Liberty53 min
Apr 25, 8:09 AM CDTSpecial Weather StatementHGXChambers, Galveston51 min
Apr 25, 8:13 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston47 min
Apr 25, 8:16 AM CDTSpecial Marine WarningHGX59 min
Apr 25, 8:23 AM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Matagorda52 min
Apr 25, 8:27 AM CDTAreal Flood AdvisoryHGXBrazoria, Matagorda3 hr
Apr 25, 8:35 AM CDTSpecial Marine WarningHGX25 min
Apr 25, 8:55 AM CDTSpecial Marine WarningHGX95 min
Apr 25, 9:18 AM CDTSpecial Marine WarningHGX87 min
Apr 25, 9:31 AM CDTSpecial Weather StatementHGXWharton44 min
Apr 25, 9:37 AM CDTSevere Thunderstorm WarningHGXColorado, Fort Bend, Wharton38 min
Apr 25, 10:18 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris27 min
Apr 25, 10:27 AM CDTSpecial Weather StatementHGXFort Bend33 min
Apr 25, 10:48 AM CDTSpecial Marine WarningHGX42 min
Apr 25, 10:54 AM CDTSpecial Weather StatementHGXBrazoria36 min
Apr 25, 11:20 AM CDTSpecial Marine WarningHGX55 min
Apr 25, 11:22 AM CDTSpecial Weather StatementHGXGalveston38 min
Apr 25, 11:30 AM CDTSpecial Marine WarningHGX30 min
Apr 25, 12:07 PM CDTSpecial Marine WarningHGX53 min
Apr 25, 1:02 PM CDTSpecial Marine WarningHGX13 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.